Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2009 (2009), Article ID 185297, 18 pages
http://dx.doi.org/10.1155/2009/185297
Research Article

Existence and Uniform Decay of Weak Solutions for Nonlinear Thermoelastic System with Memory

1Department of Mathematics, Yunnan Normal University, Kunming 650092, China
2Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China

Received 1 January 2009; Accepted 7 July 2009

Academic Editor: Yeol Je Cho

Copyright © 2009 Liu Haihong and Su Ning. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. P. Matos and D. C. Pereira, “On a hyperbolic equation with strong damping,” Funkcialaj Ekvacioj, vol. 34, no. 2, pp. 303–311, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. A. Medeiros and M. M. Miranda, “On a nonlinear wave equation with damping,” Revista Matemática de la Universidad Complutense de Madrid, vol. 3, no. 2-3, pp. 213–231, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. R. Clark and O. A. Lima, “On a mixed problem for a coupled nonlinear system,” Electronic Journal of Differential Equations, no. 6, pp. 1–11, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Duvaut and J.-L. Lions, Inequalities in Mechanics and Physics, Grundlehren der Mathematischen Wissenschaften, 21, Springer, Berlin, Germany, 1976. View at MathSciNet
  5. V. Komornik and E. Zuazua, “A direct method for the boundary stabilization of the wave equation,” Journal de Mathématiques Pures et Appliquées, vol. 69, no. 1, pp. 33–54, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. E. Showalter, Monotone Operators in Banach Space and Nonlinear Partial Differential Equations, vol. 49 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 1996.